# SDR ASAA2018090626071

- Difficulty date: September 6, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 39,873 hours, 12,010 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 9861188
- Condition: Noisy
- Location: Cabin Pressure
- Part time: 59,723 hours, 24,180 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR SQUEALS. NO AFFECT ON PRESSURIZATION OR COMMUNICATION. GROUNDED - YES. FOUND SQUEALS COMING FROM AFT OUTFLOW VALVE. REMOVED AFT OUTFLOW VALVE REF AMM 21-31-03-000-801. INSTALLED NEW AFT OUTFLOW VALVE. OPS CK GOOD. ACCOMPLISHED MANUAL MODE TEST AND SYS GROUND TEST REF AMM 21-31-00-710-801, 21-31-00-700-802 OPS TEST GOOD.
